# SDR SWAA2024041067578

- Difficulty date: March 26, 2024
- Submitted: April 10, 2024
- Operation: Air carrier
- Aircraft: N8317M
- Make and model: Boeing 737-8H4
- Aircraft serial: 36992
- Aircraft time: 38,198 hours, 17,844 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: UNKNOWN
- Condition: Cracked
- Location: Fwd Cargo
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ON FLOOR PANEL 120CF FWD CARGO COMPARTMENT 2024-165933<[01] REPLACED FLOOR PANEL 120CF FWD CARGO COMPARTMENT IAW B737-800 AMM 25-52-01-201-801 AND DWG 453A1610 SHEET 65 REV- MATERIAL USED ALUMINUM SHEET : P/N: 2024-T3 0.071? PO 2022 208767. SEE INDIVIDUAL SIGN OFF BELOW;[02] REPLACED FLOOR PANEL 120CF FWD CARGO COMPARTMENT IAW B737-800 AMM 25-52-01-201-801 AND DWG 453A1610 SHEET 65 REV- MATERIAL USED ALUMINUM SHEET : P/N: 2024-T3 0.071? PO 2022 208767. SEE INDIVIDUAL SIGN OFF BELOW
